# SDR FDEA201210233719

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,471 hours, 33,362 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 83,471 hours, 33,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD WEB AT NR 2 ENGINE INLET DUCT LT SIDE ACCESS THROUGHT PANEL 363EL.  CRACKED BULKHEAD WEB REPAIRED IAW SRM 55-00-01, FIG 9, VOL I, CLASSIFED AS MAJOR.
